Existence de faisceaux réflexifs de rang deux sur P 3 à bonne cohomologie
Publications Mathématiques de l'IHÉS, Volume 66 (1987), pp. 105-137.
@article{PMIHES_1987__66__105_0,
     author = {Hirschowitz, Andr\'e},
     title = {Existence de faisceaux r\'eflexifs de rang deux sur $P^3$ \`a bonne cohomologie},
     journal = {Publications Math\'ematiques de l'IH\'ES},
     pages = {105--137},
     publisher = {Institut des Hautes \'Etudes Scientifiques},
     volume = {66},
     year = {1987},
     zbl = {0647.14004},
     mrnumber = {89c:14019},
     language = {fr},
     url = {http://www.numdam.org/item/PMIHES_1987__66__105_0/}
}
TY  - JOUR
AU  - Hirschowitz, André
TI  - Existence de faisceaux réflexifs de rang deux sur $P^3$ à bonne cohomologie
JO  - Publications Mathématiques de l'IHÉS
PY  - 1987
DA  - 1987///
SP  - 105
EP  - 137
VL  - 66
PB  - Institut des Hautes Études Scientifiques
UR  - http://www.numdam.org/item/PMIHES_1987__66__105_0/
UR  - https://zbmath.org/?q=an%3A0647.14004
UR  - https://www.ams.org/mathscinet-getitem?mr=89c:14019
LA  - fr
ID  - PMIHES_1987__66__105_0
ER  - 
%0 Journal Article
%A Hirschowitz, André
%T Existence de faisceaux réflexifs de rang deux sur $P^3$ à bonne cohomologie
%J Publications Mathématiques de l'IHÉS
%D 1987
%P 105-137
%V 66
%I Institut des Hautes Études Scientifiques
%G fr
%F PMIHES_1987__66__105_0
Hirschowitz, André. Existence de faisceaux réflexifs de rang deux sur $P^3$ à bonne cohomologie. Publications Mathématiques de l'IHÉS, Volume 66 (1987), pp. 105-137. http://www.numdam.org/item/PMIHES_1987__66__105_0/

[eB] E. Ballico, On the postulation of disjoint rational curves in a projective space, Rend. Mat. Sem. Univers. Politecn, Torino, 44, 2 (1986), 207-249. | MR | Zbl

[cB] C. Banica, On surfaces associated to reflexive sheaves on a projective threefold, Rev. Roum. Mat. pures appl., 31 (1986), 479-488. | MR | Zbl

[BC] C. Banica, I. Coanda, Existence of rank 3 Vector Bundles..., Manuscr. Math., 51 (1985), 121-143. | MR | Zbl

[wB] W. Barth, Some properties of stable rank 2 Vector Bundles on Pn, Math. Ann., 226 (1977), 125-150. | MR | Zbl

[gB1] G. Bolondi, Arithmetically normal sheaves, Bull. S.M.F., 115 (1987), 71-95. | Numdam | MR | Zbl

[gB2] G. Bolondi, Reflexive Sheaves with semi-natural cohomology and low c2, Boll. U.M.I., 7, 1B (1987) 765-777. | MR | Zbl

[aB] A. Borel, Linear Algebraic Groups, Benjamin, 1969. | MR | Zbl

[1E] L. Ein, On Hilbert Schemes of smooth space curves, Ann. Scient. Ec. Norm. Sup., 19 (1986), 469-478. | Numdam | MR | Zbl

[pE] Ph. Ellia, Points rationnels de courbes génériques de P3, Boll. U.M.I., Serie VI, vol. IV, D.N.1 (1985), 167-172. | Zbl

[jH] J. Harris, Curves in Projective Space, Sem. Math. Sup. (1982), Presses Univ. Montréal. | MR | Zbl

[rH1] R. Hartshorne, Stable reflexive sheaves, Math. Ann., 254 (1980), 121-176. | MR | Zbl

[rH2] R. Hartshorne, Stable reflexive sheaves III, Math. Ann., à paraître. | Zbl

[HH1] R. Hartshorne, A. Hirschowitz, Cohomology of a general instanton bundle, Ann. Scient. Ec. Norm. Sup., 15 (1982), 365-390. | Numdam | MR | Zbl

[HH2] R. Hartshorne, A. Hirschowitz, Smoothing Algebraic Spaces Curves, in Algebraic Geometry, Proc. Sitges, 1983, Lecture Notes in Math., 1124 (1985), 98-131. | MR | Zbl

[HH3] R. Hartshorne, A. Hirschowitz, Courbes rationnelles et droites en position générale, Ann. Inst. Fourier, 35 (4) (1985), 39-58. | Numdam | MR | Zbl

[HH4] R. Hartshorne, A. Hirschowitz, Nouvelles courbes de bon genre, Math. Ann., à paraître.

[HH5] R. Hartshorne, A. Hirschowitz, Droites en position générale dans l'espace projectif, in Algebraic Geometry, Proc. La Rabida, 1981, Lectures Notes in Math., 961 (1982), 169-189. | MR | Zbl

[Hi1] A. Hirschowitz, Sur la postulation générique des courbes rationnelles, Acta Math., 146 (1981), 209-230. | MR | Zbl

[Hi2] A. Hirschowitz, La méthode d'Horace pour l'interpolation à plusieurs variables, Manuscr. Math., 50 (1985), 337-388. | MR | Zbl

[Hi3] A. Hirschowitz, Sections planes et multisécantes pour les courbes gauches génériques principales, in Space Curves, Proc. Rocca di Papa 1985, Lecture Notes in Math., 1266 (1987), 124-155. | MR | Zbl

[HM] A. Hirschowitz, R. Marlin, Nouvelles surfaces à noeuds dans P3, Math. Ann., 267 (1984), 83-89. | MR | Zbl

[P] D. Perrin, Courbes passant par m points généraux de P3, thèse, Orsay, 1986.

[S] E. Sernesi, On the existence of certain families of curves, Invent. Math., 75 (1984), 25-57. | MR | Zbl